MathSciNet Relay Station
MathSciNet bibliographic data
MR856526 (87k:57016) 57N70 (54B15 57N15 57R80)
Daverman, R. J.; Tinsley, F. C. Laminations, finitely generated perfect groups, and acyclic maps. Michigan Math. J. 33 (1986), no. 3, 343–351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement